Blog
About

0
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Simultaneous Atrial and A-V Junctional Tachycardia

      ,

      Cardiology

      S. Karger AG

      Paroxysmal atrial tachycardia, Second degree a-v block, Digitalis intoxication

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Three cases of simultaneous atrial and a-v junctional tachycardia, related to the administration of digitalis and occurring in a short period of 16 months, are reported. Severe myocardial damage, anoxia and shock may decrease markedly the tolerance of the myocardium to digitalis, and thus predispose to the occurrence of simultaneous atrial and a-v junctional tachycardia.

          Related collections

          Author and article information

          Journal
          CRD
          Cardiology
          10.1159/issn.0008-6312
          Cardiology
          S. Karger AG
          0008-6312
          1421-9751
          1977
          1977
          31 October 2008
          : 62
          : 4-6
          : 332-336
          Affiliations
          Shanghai Sixth People’s Hospital, Shanghai
          Article
          169867 Cardiology 1977;62:332–336
          10.1159/000169867
          589616
          © 1977 S. Karger AG, Basel

          Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

          Page count
          Pages: 5
          Categories
          Paper

          Comments

          Comment on this article